German Shepherd Dog Forums - Reply to Topic

Increase font size: 0, 10, 25, 50%

GermanShepherds.com is the premier German Shepherd Forum on the internet. Registered Users do not see the above ads.
Thread: enlarged liver Reply to Thread
Title:
  
Message:
Trackback
Send Trackbacks to (Separate multiple URLs with spaces):
Post Icons
You may choose an icon for your message from the following list:
 

Register Now

In order to be able to post messages on the German Shepherd Dog Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in

Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.



Additional Options
Miscellaneous Options

Topic Review (Newest First)
05-10-2014 07:48 PM
huntergreen agree with anubis, you want a vet to regulate dosages, not do it on your own. hopefully you have already taken a stool sample to the vet to be checked for blood.
05-10-2014 12:58 PM
Anubis_Star
Quote:
Originally Posted by sasho View Post
would you please tell me Is there a chance dose of all these meds - Vetmedin, Enalapril and Furosemide to be lowered
I am not sure about side effects of Vetmedin but for sure there are side effects from Enalapril and Furosemide

I forgot to say but dog Is loosing weight although big appetite
You know you really just need to speak with a cardiologist. Either way you need to see a vet ASAP. If there is internal bleeding something needs to be adjusted. I know some cardio drugs can be decreased, or there may be different drugs to try, but no one on here can give you that advice

Sent from Petguide.com Free App
05-10-2014 08:53 AM
sasho
Quote:
Originally Posted by Anubis_Star View Post

Vetmedin can cause bleeding as a side effect. Enalapril can also cause bleeding disorders. Rare but possible. None of these meds should cause discolored stool, I give all of these medications frequently. So you need to see a vet as soon as possible.
would you please tell me Is there a chance dose of all these meds - Vetmedin, Enalapril and Furosemide to be lowered
I am not sure about side effects of Vetmedin but for sure there are side effects from Enalapril and Furosemide

I forgot to say but dog Is loosing weight although big appetite
05-10-2014 05:52 AM
Anubis_Star Black tarry stool means bleeding higher up in the GI tract that now has digested blood in it, not a digestive problem. Possible coagulation problems combined with GI ulceration.

Vetmedin can cause bleeding as a side effect. Enalapril can also cause bleeding disorders. Rare but possible. None of these meds should cause discolored stool, I give all of these medications frequently. So you need to see a vet as soon as possible.

Cushings is very very VERY unlikely, and in cases where there was only an enlarged liver, but CHF, that is a diagnosis that wouldn't even cross my mind as there are no other, more common clinical signs (patchy wirey coat texture, distended abdomen, etc...). And I would also say Cushings is fairly rare in german shepherds, I see it all the time in little dogs, terriers, poodles, but have only seen it a few times in larger dogs (an aussie comes to mind)
05-10-2014 01:40 AM
huntergreen check with the vet and see if any of the meds cause dark stool, another reason for dark stools. blood in the stool also has a distinctive strong oder along with being dark.
05-09-2014 11:51 AM
my boy diesel yes the liver acts like a sponge in heart failure cases
A
the vet is right
but black stools mean bleeding internally
05-09-2014 09:52 AM
sasho Is there a possibility black to be from ground dog has taken
one of the signs of cushing - thrust and high urinate Is not the case here - I know that because I try to make dog drink water In order to do good for liver and also to take out congested fluids as water Is best diuretic
one of other things Is that digestive tract Is very sensitive - I have a diarhea at least one at week and I have to Include rice In diet
doctor said that enlarged liver Is because of congestive heart failure, but I am not agree at all
05-08-2014 11:33 AM
my boy diesel btw did your vet give a reason the liver was enlarged?
you might want to ask
it could be cushings which can cause them to feel hungry
Cushings Disease In Your Dog (Hyperadrenocorticism) What Happened And What You Need To Do
05-08-2014 11:02 AM
my boy diesel black means bleeding
back to the vet asap
05-08-2014 09:11 AM
sasho
enlarged liver

Hello everyone

I have 10 yr old german shepard
few months dog started to eat ground dust and paper like crazy
liver Is very much enlarged
vet said that problems with enlarged liver Is because of heart diseace - we are at Vetmedin and Enalapril, Furosemide, but I am not sure about that
yesterday I find out that dog stools are black
Please help with a general advice
Is there a possibility that his digestive system Is not OK - EPI disease ?
Is It a good Idea to start feeding with digestive enzymes and probiotics

regards

Posting Rules
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


All times are GMT -4. The time now is 01:57 AM.



Powered by vBulletin® Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
SEO by vBSEO 3.3.2
PetGuide.com
Basset Hound Forum Doberman Forum Golden Retriever Forum Beagle Forum
Boxer Forum Dog Forum Pit Bull Forum Poodle Forum
Bulldog Forum Fish Forum Havanese Forum Maltese Forum
Cat Forum German Shepherd Forum Labradoodle Forum Yorkie Forum Hedgehog Forum
Chihuahua Forum Retriever Breeds Cichlid Forum Dart Frog Forum Mice Breeder Forum